ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Isotopic families of contact manifolds for elliptic PDE

Agranovsky, Mark L and Narayanan, EK (2006) Isotopic families of contact manifolds for elliptic PDE. In: Proceedings of the American Mathematical Society, 134 (7). pp. 2117-2123.

Full text not available from this repository. (Request a copy)


A test for a function to be a solution of an elliptic PDE is given in terms of extensions, as solutions, from the boundaries inside the domains belonging to an isotopic family. It generalizes a result of Ehrenpreis for spheres moved along a straight line.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Mathematical Society.
Keywords: Contact manifolds;Dirichlet-Neumann problem;Green's formula.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Sahana R Sahini
Date Deposited: 17 May 2006
Last Modified: 27 Aug 2008 11:59
URI: http://eprints.iisc.ac.in/id/eprint/6722

Actions (login required)

View Item View Item